Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 835 to 854 of 1854

835
i-Convexity of Manifolds with Real Projective Structures

Choi, Suhyoung, Proceedings of the American Mathematical Society, v.122, no.2, pp.545-548, 1994-10

836
I-CONVEXITY OF MANIFOLDS WITH REAL PROJECTIVE-STRUCTURES

Choi, Suhyoungresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.122, no.2, pp.545 - 548, 1994-10

837
Identification of Association Between Disease and Multiple Markers Via Sparse Partial Least-Squares Regression

Chun, Hyonhoresearcher; Ballard, David H.; Cho, Judy; Zhao, Hongyu, GENETIC EPIDEMIOLOGY, v.35, no.6, pp.479 - 486, 2011-09

838
Identifying Sensitive Periods for Alcohol Use: The Roles of Timing and Chronicity of Child Physical Abuse

Shin, Sunny H; Chung, Yeonseungresearcher; Rogenberg, Rachel D, ALCOHOLISM-CLINICAL AND EXPERIMENTAL RESEARCH, v.40, no.5, pp.1020 - 1029, 2016-05

839
IL1R1 is required for celastrol's leptin-sensitization and antiobesity effects

Feng, Xudong; Guan, Dongxian; Auen, Thomas; Choi, Jae Won; Hernandez, Mario Andres Salazar; Lee, Jaemin; Chun, Hyonhoresearcher; et al, NATURE MEDICINE, v.25, no.4, pp.575 - +, 2019-04

840
IMAGE GENERATION BY BLASCHKE PRODUCTS IN THE UNIT DISK

KIM, HS; Kim, Hong Ohresearcher; Shin, Sung-Yongresearcher, COMPUTERS GRAPHICS, v.17, no.4, pp.489 - 494, 1993

841
IMAGE SEGMENTATION BASED ON THE STATISTICAL VARIATIONAL FORMULATION USING THE LOCAL REGION INFORMATION

박성하; 이창옥researcher; 한주영, Journal of the Korean Society for Industrial and Applied Mathematics, v.18, no.2, pp.129 - 142, 2014-06

842
Immersed Finite Element Method for Eigenvalue Problems in Elasticity

Lee, Seungwoo; Kwak, Do Youngresearcher; Sim, Imbo, ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, v.10, no.2, pp.424 - 444, 2018-04

843
Improper coloring of sparse graphs with a given girth, I: (0,1)-colorings of triangle-free graphs

Kim, Jaehoonresearcher; Kostochka, Alexandr; Zhu, Xuding, EUROPEAN JOURNAL OF COMBINATORICS, v.42, pp.26 - 48, 2014-11

844
Improper Coloring of Sparse Graphs with a Given Girth, II: Constructions

Kim, Jaehoonresearcher; Kostochka, Alexandr; Zhu, Xuding, JOURNAL OF GRAPH THEORY, v.81, no.4, pp.403 - 413, 2016-04

845
Improper colouring of graphs with no odd clique minor

Kang, Dong Yeap; Oum, Sang-Ilresearcher, COMBINATORICS PROBABILITY & COMPUTING, v.28, no.5, pp.740 - 754, 2019-09

846
IMPROVED SIZER FOR TIME SERIES

Park, Cheolwooresearcher; Hannig, Jan; Kang, Kee-Hoon, STATISTICA SINICA, v.19, no.4, pp.1511 - 1530, 2009-10

847
Improvement of the asymptotic behaviour of the Euler-Maclaurin formula for Cauchy principal value and Hadamard finite-part integrals

Choi, UJinresearcher; Kim, SW; Yun, BI, INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, v.61, no.4, pp.496 - 513, 2004-09

848
Impulsivity and Substance Use in Young Adulthood

Shin, Sunny Hyucksun; Chung, Yeonseungresearcher; Jeon, Sae-Mi, AMERICAN JOURNAL ON ADDICTIONS, v.22, no.1, pp.39 - 45, 2013-01

849
Imputation for statistical inference with coarse data

Kim, Jae Kwangresearcher; Hong, Minki, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.40, no.3, pp.604 - 618, 2012-09

850
Imputation methods for quantile estimation under missing at random

Yang, Shu; Kim, Jae Kwangresearcher; Shin, Dong Wan, STATISTICS AND ITS INTERFACE, v.6, no.3, pp.369 - 377, 2013

851
Imputation using response probability

Kim, Jae Kwangresearcher; Park, H, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.34, no.1, pp.171 - 182, 2006-03

852
INCLUSIONS OF GENERAL SHAPES HAVING CONSTANT FIELD INSIDE THE CORE AND NONELLIPTICAL NEUTRAL COATED INCLUSIONS WITH ANISOTROPIC CONDUCTIVITY

Lim, Mikyoungresearcher; Milton, Graeme W., SIAM JOURNAL ON APPLIED MATHEMATICS, v.80, no.3, pp.1420 - 1440, 2020-06

853
Indecomposable quasi-characteristics scheme on pyramidal stencil and its application for numerical simulation of two-phase flows through heterogeneous porous medium

Kwak, Do Youngresearcher; Levin, MP; Lee, Sungyunresearcher, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.18, no.1, pp.44 - 55, 2002-01

854
Index and Nullity of the Gauss Map of the Costa-Hoffman-Meeks Surfaces

Morabito, Filipporesearcher, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.58, no.2, pp.677 - 707, 2009

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0